# SDR CALA2013090300613

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION (MID-FEC) FOUND CRACK INDICATION AT FRAME BS 867R BETWEEN STRINGERS 8 & 9 AT AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT TO FUSELAGE FRAME.  PER EA 5310-04716 REV E OPT 1. CUT DAMAGED AREA OF FRAME, FABRICATED & INSTALLED REPAIR ANGLES REFERENCE EA 5310-04716 REV E.
